MathSciNet Relay Station
MathSciNet bibliographic data
MR2645055 22E46 (11F70 22E50 22E55)
Loke, Hung Yean; Savin, Gordan Modular forms on non-linear double covers of algebraic groups. Trans. Amer. Math. Soc. 362 (2010), no. 9, 4901–4920.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement